# SDR JJBA2010331083

- Difficulty date: November 21, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 26,043 hours, 36,688 cycles
- Engine: Pwa PW123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSP, AIRCREW PERFORMED EMERGENCY LIGHT INSP, THEY NOTICED RT SIDE FWD EXIT SIGN INOPERATIVE.  EMERGENCY LIGHTS WERE SHUTOFF, ALLOWED TO CHARGE AND EMERGENCY LIGHTS PERFORMED SATISFACTORY.  ACFT RETURNED TO FLIGHT STATUS.
